Alert archive / Utah / Flash Flood Warnings in 2006
Flash Flood Warning 50, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Oct 6, 2006, 7:57 PM MDT for Davis County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2006, 7:57 PM MDT (01:57 UTC)
- Expired
- Oct 6, 2006, 11:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Counties, with a storm outline in the text
County Davis County, UT
The radar
The Salt Lake City radar (KMTX), 50 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 2.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KSLC 070157 FFWSLC UTC011-070500- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 757 PM MDT FRI OCT 6 2006 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN DAVIS COUNTY IN UTAH... * UNTIL 1100 PM MDT. * AT 618 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A DEBRIS FLOW FROM THE SNOW CANYON BURN AREA. INTENSE RAINFALL AROUND THREE QUARTERS OF AN INCH FELL IN THE VICINITY OF THE BURN AREA IN LESS THAN AN HOUR THIS EVENING. THIS RAINFALL HAS PRODUCED A DEBRIS FLOW THAT BROUGHT ROCKS...MUD...AND WATER TO THE OUTLET OF THE CANYON. THIS DEBRIS HAS CAUSED A MANDATORY EVACUATION OF HOMES NEAR THE DEBRIS FLOW IN ADDITION TO UNDERMINING FERNWOOD DRIVE....WHICH IS LOCATED ADJACENT TO THE FLOW. * ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED THIS EVENING...ALTHOUGH...THEY ARE NOT EXPECTED TO PRODUCE THE INTENSE RATES THAT WERE EXPERIENCED EARLIER. HOWEVER...THIS AREA REMAINS VERY DANGEROUS AND ADDITIONAL DEBRIS MAY FLOW OUT THROUGH THE NIGHTTIME HOURS. LAT...LON 4106 11191 4106 11187 4110 11189 4110 11192 $$ MCINERNEY/GRAHAM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 4:39 PM MDT, 3 hours 18 minutes earlier.
Area forecast discussion, Oct 6, 4:39 PM MDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
439 PM MDT FRI OCT 6 2006
.SYNOPSIS...A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH THE
GREAT BASIN THIS EVENING THROUGH EARLY SATURDAY...USHERING A
DRIER AIRMASS IN BEHIND IT. MOISTURE RETURNS TO SOUTHERN UTAH
BEGINNING LATE SUNDAY AHEAD OF A LOW THAT WILL FORM OVER SOUTHERN
CALIFORNIA.
&&
.DISCUSSION...PRECIPITATION OVER UTAH HAS FORMED IN TWO DISTINCT
BANDS THIS AFTERNOON...ONE OVER WESTERN UTAH AND EASTERN NEVADA
THAT IS MOVING TO THE NORTHEAST TOWARD THE WASATCH FRONT AND ONE
OVER EASTERN UTAH AND WESTERN COLORADO. THESE SHOWERS HAVE
PRODUCED COPIOUS AMOUNTS OF RAIN IN MANY LOCATIONS...PARTICULARLY
OVER EAST CENTRAL AND SOUTHEASTERN UTAH WHERE SOME 2-3 INCH RAIN
TOTALS HAVE BEEN REPORTED.
ISOLATED THUNDERSTORMS HAVE FORMED IN THESE AREAS OF
SHOWERS...MOSTLY OVER WESTERN AND SOUTH CENTRAL UTAH...BUT SO FAR
NO SEVERE WEATHER HAS BEEN REPORTED. HAVE CANCELLED THE SEVERE
THUNDERSTORM WATCH FOR THE WESTERNMOST UTAH COUNTIES WHERE STORMS
ARE WEAKENING AND MOVING TO THE NORTHEAST AS THE AIRMASS BECOMES
MORE STABLE. HOWEVER...THE POTENTIAL FOR SEVERE WEATHER STILL
EXISTS IN SOUTH CENTRAL AND SOUTHEASTERN UTAH WHERE DEEPER
MOISTURE AND BETTER INSTABILITY REMAINS IN PLACE. THE WATCH
REMAINS IN EFFECT FOR THOSE AREAS UNTIL 8 PM.
THE LOW THAT WAS OVER CALIFORNIA THIS MORNING IS NOW CENTERED
NEAR THE CALIFORNIA/NEVADA/ARIZONA TRIPLE POINT AND SHOULD REACH
SOUTHWESTERN UTAH BY EARLY THIS EVENING. MOST OF THE STORM SYSTEM
WILL MOVE THROUGH THE STATE AS AN OPEN WAVE TONIGHT AND EARLY
TOMORROW...AND A COOLER AND DRIER AIRMASS SHOULD MOVE IN BEHIND
IT. PRECIPITATION SHOULD END OVER SOUTHERN UTAH SATURDAY
MORNING...BUT LINGERING MOISTURE COULD KEEP SHOWERS AND
THUNDERSTORMS GOING OVER NORTHERN UTAH THROUGH SATURDAY
AFTERNOON.
SUNDAY SHOULD BE FAIRLY DRY ACROSS THE STATE...THOUGH MOISTURE
WILL BEGIN TO INCREASE ONCE AGAIN OVER SOUTHERN UTAH AS THE
REMAINING PIECE OF THE TROUGH CLOSES OFF OVER SOUTHERN
CALIFORNIA. LATEST MODELS PREDICT THE LOW WILL STAY PUT ON MONDAY
BEFORE MOVING ACROSS ARIZONA ON TUESDAY. PREVIOUS RUNS OF THE GFS
INDICATED THAT A SHORTWAVE WOULD MOVE THROUGH NORTHWESTERN UTAH
DURING THIS PERIOD...BUT THE 18Z RUN HAS BACKED OFF ON THIS
SOLUTION. ADDITIONALLY...BACK DOOR COLD FRONT THAT WAS FORECAST
TO MOVE THROUGH NORTHEASTERN UTAH ON WEDNESDAY IN PREVIOUS RUNS
NOW STAYS EAST OF THE STATE. OBVIOUSLY...THERE IS LITTLE MODEL
RUN-TO- RUN CONSISTENCY IN THE EXTENDED SO FORECAST CONFIDENCE
DURING THIS PERIOD REMAINS LOW.
&&
.HYDROLOGY...DEEP LAYER MOISTURE REMAINS OVER MOST OF THE
AREA...THOUGH DRYING IS BEGINNING TO OCCUR IN SOUTHWEST UTAH AS
THE LOW PRESSURE SYSTEM OVER CALIFORNIA APPROACHES THE AREA.
WIDESPREAD AND OCCASIONALLY HEAVY RAINFALL HAS PRODUCED 2-3 INCH
RAIN TOTALS OVER SOME SOUTHEASTERN UTAH LOCATIONS. THIS HAS
RESULTED IN FLASH FLOODING IN SOME LOCATIONS...AND SOME
ADDITIONAL FLOODING IS POSSIBLE THROUGH THIS EVENING. THE FLASH
FLOOD WATCH FOR SOUTHEASTERN AND EAST CENTRAL UTAH LOCATIONS
REMAINS IN EFFECT UNTIL 9 PM. OVER NORTHERN UTAH...OCCASIONAL
HEAVY RAIN HAS THE POTENTIAL TO PRODUCE DEBRIS FLOWS AT SEVERAL
BURN AREAS AND A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM
SATURDAY TO ADDRESS THIS CONCERN. PRECIPITATION WILL TAPER OFF
LATE TONIGHT/EARLY SUNDAY MORNING AS THE LOW MOVES NORTHEASTWARD
THROUGH THE STATE. HOWEVER...RAIN COULD LINGER OVER NORTHERN UTAH
UNTIL SATURDAY AFTERNOON.
&&
.AVIATION...AVIATION CONDITIONS WILL BEGIN TO DETERIORATE SHORTLY AS
A SIGNIFICANT BAND OF RAIN MOVES NORTHEAST OUT OF WEST CENTRAL UTAH.
CEILINGS AT 7000 FEET CURRENTLY WILL DROP WITHIN THE NEXT TWO HOURS
WITH A 70 PERCENT CHANCE OF MVFR CONDITIONS OCCURRING BETWEEN 00Z
AND 04Z IN RAIN. CEILINGS SHOULD SLOWLY IMPROVE THROUGH 07Z TO 7000
FEET AND THEN BEGIN TO DISSIPATE. COLD FRONT SHOULD ARRIVE BETWEEN
16Z AND 18Z SATURDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 9 PM FRIDAY FOR UTZ010-012-013-017<021.
SEVERE THUNDERSTORM WATCH UNTIL 8 PM FRIDAY FOR UTZ012<014-UTZ017-
018-020.
FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR UTZ002-UTZ003-UTZ007.
WY...NONE.
&&
TRAPHAGAN/HALL
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Oct 6, 4:49 PM MDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 449 PM MDT FRI OCT 6 2006 UTZ010>021-071300- CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-HENRY MOUNTAINS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN- 449 PM MDT FRI OCT 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN TWO-THIRDS OF UTAH. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AND UNSTABLE AIRMASS OVER UTAH WILL FUEL NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. A LOW PRESSURE SYSTEM MOVING NORTHEAST INTO SOUTHERN UTAH LATER BY THIS EVENING WILL PRODUCE STRONG THUNDERSTORMS...WITH HEAVY RAIN AND HAIL..INTO THE EVENING HOURS. THE EXPECTED HEAVY RAINFALL COULD CREATE FLASH FLOODING...ESPECIALLY IN SLOT CANYONS OR IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN SINCE YESTERDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTHERN AND EASTERN UTAH THROUGH 900 PM MDT THIS EVENING. CHECK THE LATEST SLCFFASLC FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY WILL SEE DRIER CONDITIONS SPREAD ACROSS SOUTHERN UTAH. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL RETURN SUNDAY...AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. HIGH PRESSURE ALOFT WILL BRING AN END TO SHOWERS AND STORMS BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ001>009-WYZ021-071300- CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 449 PM MDT FRI OCT 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA THIS EVENING AND OVERNIGHT. HEAVY RAINS AND HAIL FROM STRONG THUNDERSTORMS ARE EXPECTED THIS EVENING AS A LOW PRESSURE SYSTEM LIFTS NORTHEAST ACROSS NORTHERN UTAH. THERE IS THE POTENTIAL FOR DEBRIS FLOWS TO FORM IN BURN AREAS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM TOMORROW. SEE THE LATEST SLCFFASLC FOR DETAILS. MINOR FLOODING MAY ALSO DEVELOP FROM THE STRONG STORMS...ESPECIALLY IN THE URBAN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL LINGERING INTO SATURDAY...THEN END MOST AREAS SATURDAY NIGHT OR EARLY SUNDAY. SHOWERS AND STORMS COULD RETURN FOR THE FIRST HALF OF NEXT WEEK AS A NEW LOW PRESSURE SYSTEM SETTLES INTO THE GREAT BASIN. HIGH PRESSURE ALOFT WILL RETURN LATE IN THE WEEK...BRINGING AN END TO THE PRECIPITATION FOR NORTHERN UTAH AND SOUTHWEST WYOMING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 6, 5:28 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
528 PM MDT FRI OCT 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD 10 E KANAB 37.02N 112.34W
10/06/2006 KANE UT LAW ENFORCEMENT
JOHNSON CANYON WASH FLOODING...BUT NOT YET ACROSS
ROADWAY.
0825 AM FLASH FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT LAW ENFORCEMENT
WATER...DEBRIS AND ROCKS ACROSS HIGHWAY 24 BETWEEN
KAINEVILLE AND HANKSVILLE...AND ACROSS HIGHWAY 95 SOUTH
OF HANKSVILLE. ALSO...FLOW ALONG THE DIRTY DEVIL RIVER
INCREASED FROM JUST OVER 100 CFS AROUND MIDNIGHT TO ABOVE
10000 CFS THIS MORNING.
1000 AM FLASH FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
HWY 24 UNDCERCUT...ONE LANE WASHED OUT. WATER RUNNING
OVER ROADWAY EAST OF PARK. GRAND WASH IS FLOODED AS WELL.
RAINFALL TOTAL IN CAPITOL REEF NP 2.78 INCHES
0300 PM FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
STATE ROUTE 24 CLOSED
0500 PM HEAVY RAIN BOULDER 37.93N 111.43W
10/06/2006 M3.30 INCH GARFIELD UT PARK/FOREST SRVC
LARB HOLLOW RAWS
0512 PM FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT BROADCAST MEDIA
EVACUATION PART OF TOWN DUE TO FLOODING AND BUS STRANDED
IN WATER ON STATE ROUTE 24
0512 PM HEAVY RAIN 25 ESE SUNNYSIDE 39.41N 109.97W
10/06/2006 M5.75 INCH GRAND UT PUBLIC
RANCH ON TAVAPUTS PLATEAU
&&
ATARDYLocal storm report, Oct 6, 5:32 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
532 PM MDT FRI OCT 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD 10 E KANAB 37.02N 112.34W
10/06/2006 KANE UT LAW ENFORCEMENT
JOHNSON CANYON WASH FLOODING...BUT NOT YET ACROSS
ROADWAY.
0825 AM FLASH FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT LAW ENFORCEMENT
WATER...DEBRIS AND ROCKS ACROSS HIGHWAY 24 BETWEEN
KAINEVILLE AND HANKSVILLE...AND ACROSS HIGHWAY 95 SOUTH
OF HANKSVILLE. ALSO...FLOW ALONG THE DIRTY DEVIL RIVER
INCREASED FROM JUST OVER 100 CFS AROUND MIDNIGHT TO ABOVE
10000 CFS THIS MORNING.
1000 AM FLASH FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
HWY 24 UNDCERCUT...ONE LANE WASHED OUT. WATER RUNNING
OVER ROADWAY EAST OF PARK. GRAND WASH IS FLOODED AS WELL.
RAINFALL TOTAL IN CAPITOL REEF NP 2.78 INCHES
0300 PM FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
STATE ROUTE 24 CLOSED
0500 PM HEAVY RAIN BOULDER 37.93N 111.43W
10/06/2006 M3.30 INCH GARFIELD UT PARK/FOREST SRVC
LARB HOLLOW RAWS
0512 PM FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT BROADCAST MEDIA
EVACUATION PART OF TOWN DUE TO FLOODING AND BUS STRANDED
IN WATER ON STATE ROUTE 24
0512 PM HEAVY RAIN 15 ESE SUNNYSIDE 39.47N 110.14W
10/06/2006 M5.75 INCH CARBON UT PUBLIC
RANCH ON TAVAPUTS PLATEAU
&&
ATARDYLocal storm report, Oct 6, 7:24 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
724 PM MDT FRI OCT 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD 10 E KANAB 37.02N 112.34W
10/06/2006 KANE UT LAW ENFORCEMENT
JOHNSON CANYON WASH FLOODING...BUT NOT YET ACROSS
ROADWAY.
0825 AM FLASH FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT LAW ENFORCEMENT
WATER...DEBRIS AND ROCKS ACROSS HIGHWAY 24 BETWEEN
KAINEVILLE AND HANKSVILLE...AND ACROSS HIGHWAY 95 SOUTH
OF HANKSVILLE. ALSO...FLOW ALONG THE DIRTY DEVIL RIVER
INCREASED FROM JUST OVER 100 CFS AROUND MIDNIGHT TO ABOVE
10000 CFS THIS MORNING.
1000 AM FLASH FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
HWY 24 UNDCERCUT...ONE LANE WASHED OUT. WATER RUNNING
OVER ROADWAY EAST OF PARK. GRAND WASH IS FLOODED AS WELL.
RAINFALL TOTAL IN CAPITOL REEF NP 2.78 INCHES
0300 PM FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
STATE ROUTE 24 CLOSED
0500 PM HEAVY RAIN BOULDER 37.93N 111.43W
10/06/2006 M3.30 INCH GARFIELD UT PARK/FOREST SRVC
LARB HOLLOW RAWS
0512 PM FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT BROADCAST MEDIA
EVACUATION PART OF TOWN DUE TO FLOODING AND BUS STRANDED
IN WATER ON STATE ROUTE 24
0512 PM HEAVY RAIN 15 ESE SUNNYSIDE 39.47N 110.14W
10/06/2006 M5.75 INCH CARBON UT PUBLIC
RANCH ON TAVAPUTS PLATEAU
0600 PM HEAVY RAIN HANKSVILLE 38.37N 110.72W
10/06/2006 M3.00 INCH WAYNE UT TRAINED SPOTTER
24 HOUR AMOUNT
0700 PM FLASH FLOOD 2 NE LAYTON 41.10N 111.93W
10/06/2006 DAVIS UT EMERGENCY MNGR
EAST LAYTON BENCH DEBRIS FLOW FROM BURN SCAR
&&
ATARDYLocal storm report, Oct 6, 7:46 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
746 PM MDT FRI OCT 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD 10 E KANAB 37.02N 112.34W
10/06/2006 KANE UT LAW ENFORCEMENT
JOHNSON CANYON WASH FLOODING...BUT NOT YET ACROSS
ROADWAY.
0825 AM FLASH FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT LAW ENFORCEMENT
WATER...DEBRIS AND ROCKS ACROSS HIGHWAY 24 BETWEEN
KAINEVILLE AND HANKSVILLE...AND ACROSS HIGHWAY 95 SOUTH
OF HANKSVILLE. ALSO...FLOW ALONG THE DIRTY DEVIL RIVER
INCREASED FROM JUST OVER 100 CFS AROUND MIDNIGHT TO ABOVE
10000 CFS THIS MORNING.
1000 AM FLASH FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
HWY 24 UNDCERCUT...ONE LANE WASHED OUT. WATER RUNNING
OVER ROADWAY EAST OF PARK. GRAND WASH IS FLOODED AS WELL.
RAINFALL TOTAL IN CAPITOL REEF NP 2.78 INCHES
0300 PM FLOOD CAPITOL REEF NP 38.28N 111.20W
10/06/2006 WAYNE UT LAW ENFORCEMENT
STATE ROUTE 24 CLOSED
0500 PM HEAVY RAIN BOULDER 37.93N 111.43W
10/06/2006 M3.30 INCH GARFIELD UT PARK/FOREST SRVC
LARB HOLLOW RAWS
0512 PM FLOOD HANKSVILLE 38.37N 110.72W
10/06/2006 WAYNE UT BROADCAST MEDIA
EVACUATION PART OF TOWN DUE TO FLOODING AND BUS STRANDED
IN WATER ON STATE ROUTE 24
0512 PM HEAVY RAIN 15 ESE SUNNYSIDE 39.47N 110.14W
10/06/2006 M5.75 INCH CARBON UT PUBLIC
RANCH ON TAVAPUTS PLATEAU AT 9100 FT
0600 PM HEAVY RAIN HANKSVILLE 38.37N 110.72W
10/06/2006 M3.00 INCH WAYNE UT TRAINED SPOTTER
24 HOUR AMOUNT
0700 PM FLASH FLOOD 2 NE LAYTON 41.10N 111.93W
10/06/2006 DAVIS UT EMERGENCY MNGR
EAST LAYTON BENCH DEBRIS FLOW FROM BURN SCAR
0700 PM HEAVY RAIN 2 E OGDEN 41.23N 111.93W
10/06/2006 E0.73 INCH WEBER UT PARK/FOREST SRVC
EAST OGDEN BENCH BEUS CANYON ONE HOUR RAINFALL
&&
ATARDYThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 6:15 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 30 min |
| Oct 6, 6:20 PM MDT | Flash Flood Warning | SLC | Davis | 100 min |
Nearby
Flash Flood Warnings in Utah, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.